MathSciNet Relay Station
MathSciNet bibliographic data
MR1632669 34C25 (34B15 47H11)
Fabry, Christian; Fonda, Alessandro Nonlinear resonance in asymmetric oscillators. J. Differential Equations 147 (1998), no. 1, 58–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement